# SDR SWAA2024081324340

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 31,012 hours, 14,670 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEATS LOOSE IN TRACKS AT ROW 2CBA 4CBA 3FED 11FED 24FED 26FED 27FED 28FED<[01] SECURED CABIN SEATS IN TRACKS AT ROWS 2CBA;4CBA;3FED;11FED;24FED;26FED;27FED;28FED;[02] SECURED CABIN SEATS IN TRACKS AT ROWS 2CBA;4CBA;3FED;11FED;24FED;26FED;27FED;28FED IAW AMM 25-22-00
